MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint products were not returned and the complaint strip lot was expired, i-sens analyzed the high reading issue with a retained meter and reference strips.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
On patient, customer received reading of 244 which seemed high to customer, so they had "rescue" (after further listening this is presumed to be the fire department) check the patient with their monitor, and it read 180."rescue" ended up taking the patient to the hospital.At the hospital the reading was 178.This all occurred with 20 minutes, so caller stated the patient couldn't have burned that much sugar.Caller is concerned that they will undertreat or overtreat if the readings on the meters aren't correct.Caller stated they just started using the assure prism meter system.Rep then checked variance of numbers.Variance is 26-27%and readings are all in zone a.Rep then offered to troubleshoot with the caller.Caller stated he tested controls with the meter, and they were in range.Caller stated the ranges are way too broad and don't reflect that a meter is as accurate as it should be.Rep then gathered caller's facility name, address, and phone number.The original call was regarding a patient who had overheated, was weak and dizzy and was a borderline diabetic.The medics checked and received the reading of 244.The patient hadn't eaten or taken any medication.The time between the readings of 244 and 180 was less than seven to eight minutes max according to the caller.Both tests were done via capillary testing, and caller is unsure if same finger was used for testing or not.Patient had been working on a roof in the heat and had become hot.The medics determined that patient was having hyperglycemia.Meters are kept in a jump bag in the ambulance in an air-conditioned climate-controlled environment.Patient's finger was cleansed with alcohol swab and allowed to dry before lancing finger.Test strips are stored in the original bottle and are not mixed.Caller then had questions about when to test with control solution and rep explained instances where control solution testing is encouraged.Rep then gathered meter serial number and strip lot information and explained replacement of meter, strips and return process.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hee seon
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
MDR Report Key15119579
Report Number3005621222-2022-00004
Device Sequence Number7286434
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2021
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberRM21MAJ5D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale